Taking Viramune with t cells above 400
Apr 2, 2006
I am taking Viramune and I am in a blind study of Truvada and epzicom. I started out on Sustiva, but felt very anxious about the second week. My cd4 cells are now up to 386 (up 130 points in a month). Should I consider switching off of Viramune when my cd4 cells rise above 400? If so, what should I consider other than sustiva?
Response from Dr. Young
Thanks for your post and participation in the clinical trial.
As I understand the warning and risks of nevirapine liver toxicity, this risk is related to the CD4 at time of initiating treatment, not your current CD4 count. Hence, if you started with a CD4 count of 250 (whether male or female), your risk of developing liver toxicity is low. Furthermore, without toxicity after one month, your out of the range of the really bad reactions.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Getting A Tattoo Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Pain In Penis After Reused Needle Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.